# SDR SWIA200413741

- Difficulty date: June 12, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft time: 26,922 hours, 23,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 ANGLE CRACKED AT RBL 27 OUTBOARD SIDE.  ITEM FOUND AT C-CHECK INSPECTION.  REMOVED AND REPLACED FS 484 RBL 27 OUTBOARD INTERCOSTAL ANGLE IAW BOMBARDIER INC REO 601R-53-41-059 REV A.
